# SDR AWXA200400799

- Difficulty date: July 2, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 655169823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STRINGER SPLICE AT BS 907, STR 25 LT.   MAINTENANCE REMOVED CORRODED STRINGER SPLICE AT BS 907, STR 25 LT; FABRICATED A NEW REPLACEMENT STRINGER SPLICE; INSTALLED REPAIR PART IAW DWG 65-51698.
